MathSciNet Relay Station
MathSciNet bibliographic data
MR1631545 46E35 (26D10)
Lu, Guozhen; Wheeden, Richard L. Poincaré inequalities, isoperimetric estimates, and representation formulas on product spaces. Indiana Univ. Math. J. 47 (1998), no. 1, 123–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement